電子情報通信学会 研究会発表申込システム
研究会 開催プログラム
技報閲覧サービス
技報オンライン
‥‥ (ESS/通ソ/エレソ/ISS)
技報アーカイブ
‥‥ (エレソ)
 トップ  戻る   前のAP研究会 / 次のAP研究会 [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


アンテナ・伝播研究会(A・P) [schedule] [select]
委員長 長 敬三 (千葉工大)
委員長 Nguyen Nhu Thang (Telecommunications Univ.)
論文委員長 榊原 久二男 (名工大), Nguyen Tung Hung (Telecommunications Univ.)
幹事 日景 隆 (北大), Nguyen Ha Hai (Telecommunications Univ.), Quoc Dinh Nguyen (Le Quy Don Technical Univ.), 木村 雄一 (埼玉大)

日時 2016年 2月29日(月) 08:30 - 17:15
2016年 3月 1日(火) 09:00 - 15:45
議題 The 2016 Vietnam-Japan International Symposium on Antennas and Propagation 
会場名 Telecommunications University, Nha Trang, Vietnam 
住所 101, Mai Xuan Thuong St, Nha Trang, Khanh Hoa, Vietnam
交通案内 http://www.tcu.edu.vn/
会場世話人
連絡先
Prof. Nguyen Nhu Thang
他の共催 ◆IEICE RCS, IEEE AP-S Tokyo Chapter, REV, IEICE Vietnam Section, and IEEE Vietnam Section

2月29日(月) 午前  Opening Session
08:30 - 08:40
(1) 08:30-08:40 Opening Ceremony
2月29日(月) 午前  Tutorial Session
08:40 - 12:00
(2) 08:40-09:40 Tutorial Talk 1
Title: Recent research and development of on-board satellite array antenna
systems in Japan
Lecturer: Hiroyuki Tsuji, Amane Miura, Takashi Takahashi and Morio Toyoshima
(NICT: National Institute of Information and Communications Technology)
  09:40-09:50 休憩 ( 10分 )
(3) 09:50-10:50 Tutorial Talk 2
Title: Medical applications of electromagnetic wave
-Focusing on microwave therapeutic devices-
Authors: Kazuyuki Saito and Koichi Ito (Chiba University)
  10:50-11:00 休憩 ( 10分 )
(4) 11:00-12:00 Tutorial Talk 3
Title: Physical Layer Transmission Techniques in 5G Wireless Communications
Lecturer: Yukitoshi Sanada (Keio University)
  12:00-13:30 Lunch ( 90分 )
2月29日(月) 午後  Wireless Network and Radar Applications
13:30 - 14:35
(5) 13:30-13:50 [招待講演]THE DETECTION AND LOCALIZATION OF A HIDDEN TARGET USING KA-BAND BISTATIC RADAR SYSTEM: SIMULATIONS AND EXPERIMENTS Nguyen Ngoc Truong MinhIU, VNU-HCMC
(6) 13:50-14:05 Small-Scale and Large-Scale Propagation Characteristics for Eigen-Mode Transmission of Spatial Polarized MIMO in Street Cell Nguyen Quang HaHiroaki NakabayashiChiba Tech.
(7) 14:05-14:20 Two-Bit Element for Electronically Beam-Switching Reflectarrays Nguyen Binh DuongTran Van SuMai LInhIU-VNU)・Nguyen Van ToanNguyen Xuan NamTelecommunications University
(8) 14:20-14:35 A Proposal of Wireless Sensor Network System for Slope Failure Detection Using Smartphones Yafei HouManato FujimotoHirohiko SuwaYutaka ArakawaNAIST)・Julian WebberKazuto YanoSatoshi TsukamotoTomoaki KumagaiATR)・Michinori HatayamaKyoto University
  14:35-14:50 休憩 ( 15分 )
2月29日(月) 午後  Reconfigurable Antennas and Wireless Systems
14:50 - 15:55
(9) 14:50-15:10 [招待講演]Functional antennas composed of Unbalanced fed ultra low profile inverted L antenna Mitsuo TaguchiNagasaki Univ.
(10) 15:10-15:25 A Novel Radiation Pattern Reconfigurable Antenna Using PIN Diode For WiMax Applications Hoang Thi Phuong ThaoEPU and HUST)・Trinh Van SonVu Van YemHUST, Vietnam
(11) 15:25-15:40 Prototype evaluation of Reflector Backed Dipole antenna with Folded Loop-shaped Parasitic Elements Takayoshi SasakiKeizo ChoChiba Inst. of Tech.)・Tatsuhiko YoshiharaTaisuke IharaNTT DOCOMO
(12) 15:40-15:55 Performance Analysis of Phase Modulation Radio-over-Fiber System using EDFA and Coherent Receiver Tuan Nguyen VanHoc Truong VanDUT)・My Ho Thi PhuocAcronics Systems Company, Hue
  15:55-16:10 休憩 ( 15分 )
2月29日(月) 午後  Digital Signal Processing for Wireless Networks
16:10 - 17:15
(13) 16:10-16:30 [招待講演]Precoding Techniques for XOR Physical Layer Network Coding and its application to MIMO systems. Denno SatoshiCao LengchiOkayama University
(14) 16:30-16:45 An FPGA-Based OFDM System with QAM Modulation for IEEE 802.22 WRAN Van-Phu PhamTieu-Khanh LuongVan-Phuc HoangLQDTU)・Thi-Mai PhamFTU
(15) 16:45-17:00 FPGA-based all digital OFDM visible light communication with low-frame-rate CMOS image sensor Ryo ItoTakahiro AsaiRyotaro KitaokaTomoki KondoShota MizunoNguyen Thi NguyenWataru ChujoMeijo Univ.
(16) 17:00-17:15 An ASIC Implementation of Hardware Logarithm Generator for Digital Signal Processing in Communication Systems Van-Thuan SaiVan-Phuc HoangLQDTU
3月1日(火) 午前  Measurement and RF Devices
09:00 - 09:50
(17) 09:00-09:20 [招待講演]Results on Design and Implementation of Earth Station Based on Software Defined Radio for Geostationary Satellite Communication Systems VU Van YemPhan Xuan VuNguyen Xuan QuyenNguyen Duc HieuVu Trong LucVu Thanh LuanDinh Ngoc LamHUST, Vietnam)・Nguyen Van DoaiNIEM, Vietnam
(18) 09:20-09:35 Experimental Study on Near-field Source Detection Performance of various DOA Estimation Techniques Yu IshiyamaHiroyoshi YamadaYoshio YamaguchiNiigata Univ.
(19) 09:35-09:50 A Novel Compact Microstrip Multi-Band Bandpass Filter using Dual-Mode Resonator Van Phuong DoLQDTU & TCU)・Duc Uyen NguyenCollege of Radio-Television No1)・Minh Tan DoanVan Phuc HoangLQDTU
  09:50-10:05 休憩 ( 15分 )
3月1日(火) 午前  Arrays and Periodic Structures
10:05 - 10:55
(20) 10:05-10:25 [招待講演]Metamaterials for Antenna Applications
-- Wideband Left-Handed Metamaterial: Analysis, Modelling, and Testing for Antenna Gain Enhancement --
Minh Thuy LENhu Huan NguyenHUST
(21) 10:25-10:40 LED visible light communication using 16-element LED array and 120-fps CMOS image sensor in rolling shutter mode Shota MizunoTomoki KondoRyotaro KitaokaRyo ItoTakahiro AsaiNguyen Thi NguyenWataru ChujoMeijo Univ
(22) 10:40-10:55 Wideband Characteristics of Density Tapered Array Antennas Nguyen Thanh BinhTCU)・Trinh Kim TuyenNguyen Quoc DinhTran Nguyen Thi Nhat LeLQDU.)・Yoshihide YamadaMJIIT)・Naobumi MichishitaNDA
  10:55-11:10 休憩 ( 15分 )
3月1日(火) 午前  Indoor/Outdoor Wireless Propagation
11:10 - 11:55
(23) 11:10-11:25 Electromagnetic Analysis of Electric Field Distributions for UHF RFID Antennas in Closed Space Luong Anh TuanNaoto NishiyamaToshio SugayaNaobumi MichishitaHisashi MorishitaNational Defense Academy)・Takayuki KoshiKomatsu
(24) 11:25-11:40 Numerical Estimation of 4.4GHz-band Propagation Characterisics in Aircraft Cabin Using Large-Scale FDTD analysis Kanji YahagiMasami ShirafuneTakashi HikageManabu YamamotoShoichi NarahashiToshio NojimaHokkaido Univ.)・Syunichi FutatsumoriAkiko KohmuraNaruto YonemotoENRI
(25) 11:40-11:55 A SPROUT - SHAPED FAN BEAM LINEAR ARRAY ANTENNA FOR IEEE 802.11AC OUTDOOR WIRELESS ACCESS POINT Nguyen Minh Tran・○Truong Vu Bang GiangUET
  11:55-13:30 昼食 ( 95分 )
3月1日(火) 午後  Broadband Antennas
13:30 - 14:20
(26) 13:30-13:50 [招待講演]Broadband Planar Waveguide-to-microstrip-line Transitions for Feeding Circuit of Microstrip Antennas Kunio SakakibaraHiroaki YamadaYuki IshikawaYuta MizunoShigenori KitanakaNobuyoshi KikumaNITech.
(27) 13:50-14:05 A Novel 3D antenna with Wideband and Circular Polarization for Wifi, WiMAX, LTE technologies Thi Duyen BuiHUST & EPU)・Minh Thuy LeQuoc Cuong NguyenHUST
(28) 14:05-14:20 Design of broadband microstrip antenna with a U-slot Tran Thi Huong・○Le Van CungDUT
  14:20-14:35 休憩 ( 15分 )
3月1日(火) 午後  Medical Applications and Human detection
14:35 - 15:35
(29) 14:35-14:50 Electrical Performances of Normal-Mode Helical Antennas Used in a Human Body Nguyen Thanh TuanYoshihide YamadaMJIIT, Universiti Teknologi Malaysia)・Dang Tien DungTCU)・Le Thi Kim BongNguyen Quoc DinhLQDU)・Naobumi MichishitaNDA
(30) 14:50-15:05 High accuracy temperature analysis of biological tissue in microwave coagulation therapy Yuta EndoKazuyuki SaitoKoichi ItoChiba Univ.
(31) 15:05-15:20 Design of a Small Patch Antenna for Tongue Electrotactile Assistive Device for Blind People Thanh Huong NguyenMICA International Research Institute)・Tan Phu VuongIMEP-LAHC Laboratory
(32) 15:20-15:35 Experimental Study on Parasitic Radar Using Wi-Fi Access Point for Indoor Human Detection Satoshi UmanoHiroyoshi YamadaYoshio YamaguchiNiigata Univ.
3月1日(火) 午後  Closing Session
15:35 - 15:45
(33) 15:35-15:45 Closing Ceremony

講演時間
一般講演発表 10 分 + 質疑応答 5 分
招待講演発表 15 分 + 質疑応答 5 分
チュートリアル講演発表 50 分 + 質疑応答 10 分

問合先と今後の予定
AP アンテナ・伝播研究会(A・P)   [今後の予定はこちら]
問合先 榊原 久二男(名工大)
E-: _-vp_cry 


Last modified: 2016-01-20 12:57:21


ご注意: 迷惑メール対策のためメールアドレスの一部の文字を置換しております.ご了承ください.

[この開催に関する講演論文リストをダウンロードする] ※ こちらのページの最下にあるダウンロードボタンを押してください
 

[研究会資料(技術研究報告)の当日価格一覧] ※ 開催2週間前頃に掲載されます
 
[研究会発表・参加方法,FAQ] ※ ご一読ください
 
[研究会資料インデックス(vol. no.ごとの表紙と目次)]
 

[AP研究会のスケジュールに戻る]   /  
 
 トップ  戻る   前のAP研究会 / 次のAP研究会 [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[研究会発表申込システムのトップページに戻る]

[電子情報通信学会ホームページ]


IEICE / 電子情報通信学会